홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1

(2002 / vol.5 / no.2)
Spectral invariants of almost isospectral Riemannian foliations
Hong Kyung Pak
Pages. 7-13     



Main interest of the present paper is to consider spectral invariants
of the transversal Jacobi operator for Riemannian foliations.
Under some almost isospectral condition we obtain certain spectral determinations for
the integrability of the normal bundle and harmonicity for the foliation.
Our results extend some results in [7].



1. Introduction
2. The transversal Jacobi operator
3. Almost isospectral Riemannian foliations.
4. Almost isospectral invariants.



Riemannian foliation, transversal Jacobi operator, harmonicity, almost isospectrality.



58C40, 57R30